Vol. 288, No. 2, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 293: 1
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Weighted Sobolev regularity of the Bergman projection on the Hartogs triangle

Liwei Chen

Vol. 288 (2017), No. 2, 307–318
Abstract

We prove a weighted Sobolev estimate of the Bergman projection on the Hartogs triangle, where the weight is some power of the distance to the singularity at the boundary. This method also applies to the n-dimensional generalization of the Hartogs triangle.

Keywords
Hartogs triangle, Bergman projection, Sobolev regularity
Mathematical Subject Classification 2010
Primary: 32A07, 32A25, 32A50
Milestones
Received: 10 November 2015
Revised: 9 October 2016
Accepted: 10 October 2016
Published: 28 April 2017
Authors
Liwei Chen
Department of Mathematics
The Ohio State University
Columbus, OH 43210
United States